# SDR SIMA200115617

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUL - FLT 3656 - MAIN CABIN DOOR WARNING CAME ON IN FLIGHT.  RETURNED TO BASE.  INSPECTED DOOR ASSEMBLY AND ISSUED MEL.  S/D - FOUND BROKEN WIRE AT CANNON PLUG, REPAIRED SAME IAW AMM 52-11-00.  OPS CHECK GOOD.  (M)
